A new approach to the Lindley recursion

Autor(en): Stadje, W 
Stichwörter: discrete-time queue; integer-valued random variables; Lindley recursion; Mathematics; Statistics & Probability
Erscheinungsdatum: 1997
Herausgeber: ELSEVIER SCIENCE BV
Journal: STATISTICS & PROBABILITY LETTERS
Volumen: 31
Ausgabe: 3
Startseite: 169
Seitenende: 175
Zusammenfassung: 
We consider the standard Lindley recursion for integer-valued random variables. A new method for determining the corresponding distributions is presented which in the case when the involved random variables are bounded from below, say by -K, K is an element of N, reduces to the solution of a (K x K)-system of linear equations. The stationary distribution is also obtained by this approach.
ISSN: 01677152
DOI: 10.1016/S0167-7152(96)00029-6

Show full item record

Google ScholarTM

Check

Altmetric